Hello, This is my first time posting on this forum. I was wondering if anybody has input about our situation. In Sept. 2006, our difficult child, who was 13 at the time, had a temporal lobectomy to remove the seizure focus. The surgery appears to have been successful. Before then, he was already developmentally disabled (at about kindergarten level) and an active, silly boy. After the surgery he began having laughing fits, noisily demonstrated attention-seeking behavior, and became overly focused in his new obsession: calendars. Before the surgery, he was focused and learning. He connected with us, giving us hugs. He was interested in SpongeBob, Dora, and watching movies/TV. Three months after the surgery, I realized that it wasn't getting better. Only worse. We were without a pediatrician. neurologist at the time, so we went to the psychiatrist. He tried his very best to help. difficult child was still on Keppra and Trileptal from before. psychiatrist rx'd Prozac, Clonidine, Tenex, and even gave Focalin a try (with scary results). The medications weren't helping, only making him drugged and thin. We finally got a new pediatrician. neurologist last June. He prescribed Abilify 5mg twice a day. Next, we weaned difficult child off Keppra. By this time, his freshman year in high school with new teachers had begun. He started out managable, but as soon as we switched from liquid Trileptal to tablet (with a .1ml dosage drop), he started having crying episodes that would escalate into screaming rages (difficult child broke his bedroom window with his fist). Neuro rx'd Depakote, and immediately difficult child began wetting bed, eating constantly, and needing naps. The Depakote helped a little, but not enough. After three months of washing sheets constantly, the doctor reluctantly agreed to Difficult Child the Depakote two weeks ago. This is the first time difficult child has been off an AED in 12 years. So...here's where we are. difficult child is on Abilify 10mg twice day. He still has laughing fits. This week he has raged twice at the store (because we said "no"). He was suspended from school twice two weeks ago because he hit teachers/peers. He's not aggressive, just agitated. I'm wondering if there is a medication that could help him or if this is just the way it will be because of the surgery.